# SDR FDKA200708468

- Difficulty date: September 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,454 hours, 14,658 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6114 RDU - RUDDER HARDOVER PROTECTION FAIL MESSAGE.  MX CLEANED FADEC CONNECTOR, RESET AND OPS CHECKED.
